# SDR GTIA2022040736365

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 26,751 hours, 12,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT AND AFTER LANDING. -ACCOMPLISHED TSM 05-50-00-813-831-A. FOR CABIN ODOR. RAN BOTH PACS NO SMELL DETECTED. RAN ENG #1 AND ENG #2 NO SMELL DETECTED. USED AERO-TRACER NO CONTAMINATION DETECTED. NO SMELL DETECTED. A/C OK FOR CONITINUED SERVICE.
